# SDR DALA2023051303793

- Difficulty date: May 12, 2023
- Submitted: May 14, 2023
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 60,606 hours, 31,651 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frm 62
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3116, CORROSION STRINGER 41R AT LEVEL FR 62 IN AFT CARGO COMPARTMENT (SSI 534107). CORRECTIVE ACTION: REPLACED STRINGER SECTION AND FASTENERS LOC. STRINGER 41R BTW FR61 TO FR64 AS PER A319 SRM 51-72-11 AND DWG D53476324. (LP 2763949)
